# SDR USAA2013022200012

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,068 hours, 42,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SIDEWALL EXIT LIGHT COVER AT ROW 11A CRACKED.  COMES OFF WHEN BUMPED.  MAINTENANCE REMOVED AND REPLACED ROW 11A LIGHT COVER.
